1st day today

Hi all,

Today is my first quit day, I lit one today and puffed a bit and chucked it out. Then I ditched the packet. The thought makes me sick. Well actually I feel really sick all the time, am on 10th day tabs. Wow they work. Anyone know how long the nausea lasts? I eat when I take it. Also have really bad insomnia and of course weirdo dreams man! Lost my mum in law last year to lung cancer and my partner quit on the patches. Now Ive been wheezing for a while and started to panic about that. Am 42 smoked 20 a day or so for over 30 years. FOr me ill have to give up the grog as well for a while, which cant hurt, drink too much anyway. Anyone else do this at the same time? The only upside to the nausea is no eating much lmao, gotta lose 30kg sometime ................ :

8 Replies

oldestnewest
  • Aye go for it and i hope all goes well--goodluck:)

  • thanks

    thanks guys, just waiting to go out for dinner, the thought makes me sick lol! Havnt had a craving all day which is great. Im hoping this sickness goes it just is with me all the time, even now hours after morn tablet. Im glad Im not at work till the 3rd or I reckon Id have to take time off. Id rather have a broken leg than feel sick all the time. But anyway its better than smoking. I am gonna buy some ginger tablets at the shops after dinner it might help with the nausea. As to the insomnia well Ive never been a good sleeper anyway, but hope this will settle down. My aunty said she cut out her night tablet after a while and this improved it! See how I go. Thanks for your support though, it helps alot! :)

  • Hi Rachael

    Well done deciding to quit.

    I don't have any knowledge of Champix (I take it that is what you are on?) but I want to wish you all the strength in the world for your quit.

    You can do this :)

    Keep us informed of your progress

    Take care

    Greg

    :)

  • If the nausea or other side effects of Champix are too much for you, you can try reducing the dose by cutting the tablets in half. I did this (having checked it with my GP) and it helped a lot.

    Also, have a look at the "social groups" section of this site (click on "quick links" drop down menu, and then on "social groups). There is a group dedicated to people quitting using Champix.

  • Racheal

    How are you doing girl?

    If you have smoked dont worry - none of us is perfect, hope you are alright.

  • Anti nausea tablets

    Hi Racheal71

    When the doctor gave me a prescription for Champix he also gave me a prescription for anti-nausea tablets. I got the anti-nausea tablets although I never took one. Anyway, the point is that there are products out there to stop the nausea rather than put up with it.

    Good luck with your quit - you're doing great.:)

  • 3rd day smoke free!

    Thanks or that I got some ginger and vitiman b6 tablets and they seem to work ok. On my 3rd day now, feeling the pinch a bit tho! Trying to eat really well and not too much. Getting a bit cranky lol! But glad Im on the road to recovery and feeling physically (besides queasy) pretty good, in fact the best for a while. Probably more phenologically than anything! :)

  • Are you eating when you take your tabs? its a must, a peice of fruit or just something light-sorted me out

You may also like...